메뉴 건너뛰기





Volumn , Issue , 1996, Pages 26-34

Computing the complexification of a semi-algebraic set

Author keywords

[No Author keywords available]

Indexed keywords

ALGORITHMS; COMPUTATIONAL COMPLEXITY; MATHEMATICAL MODELS; POLYNOMIALS;

EID: 0030400020     PISSN: None     EISSN: None     Source Type: Conference Proceeding    
DOI: 10.1145/236869.236891     Document Type: Conference Paper
Times cited : (10)

References (17)
  • Reference 정보가 존재하지 않습니다.

* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.